# SDR ANCF20230108021

- Difficulty date: July 25, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N764AV
- Make and model: Airbus A320-251N
- Aircraft serial: 7887
- Aircraft time: 19,048 hours, 5,868 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 12,402 hours, 6,857 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD G RSVR LO LVL WAS PRESENTED ON ECAM ECAM ACTIONS WAS PERFORMED.   IAW TSM 29-11-00-810-803-A WAS FOUND A LEAK COMING FROM PRESSURE PIPE IN THE GREEN HYD SISTEM IN THE NGINE PYLON,   IAW TFU 29.11.00.018 AND AMM TASK 29-11-49-000-814-A REMOVAL OF THE PRESSURE PIPE IN THE GREEN HYD SYSTEM  IN THE ENGINE PYLON WAS PERFORMED.  IAW AMM TASK 29-11-49-400-814A INSTALLATION OF GREEN HYDRAULIC  SYSTEM  IN THE ENGINE 1 PYLON WAS INSTALLED  AND IN ACCORDANCE 12-12-29-611-001 SERVICING WAS PERFORMED AND DRY MOTORING WAS ACCOMPLISHED TEST OF TRHUST REVERSER WAS SATISFACTORY.  IAW  AMM 29-00-00-870-003-A, BLEEDING PROCEDURE OF GREEN HYDRAULIC SYSTEM WAS PERFORMED SATISFACTORY.
